zbMATH — the first resource for mathematics

The Riemann-Bäcklund method to a quasiperiodic wave solvable generalized variable coefficient \((2+1)\)-dimensional KdV equation. (English) Zbl 1373.37165
Summary: In this paper, the Riemann-Bäcklund method is extended to a generalized variable coefficient \((2+1)\)-dimensional Korteweg-de Vries equation. The soliton and quasiperiodic wave solutions are investigated systematically. The relations between the quasiperiodic wave solutions and the soliton solutions are rigorously established by a limiting procedure. It is proved that the periodic wave solutions tend to the soliton solutions under a small amplitude limit. Furthermore, the propagation characteristics of the soliton solutions and periodic wave solutions are discussed through the graphical analysis.

37K35 Lie-Bäcklund and other transformations for infinite-dimensional Hamiltonian and Lagrangian systems
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
35Q53 KdV equations (Korteweg-de Vries equations)
35C08 Soliton solutions
34C25 Periodic solutions to ordinary differential equations
37K40 Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems
Full Text: DOI
[1] Olver, P.J.: Application of Lie Groups to Differential Equations. Springer, New York (1993) · Zbl 0785.58003
[2] Bluman, G.W., Anco, S.C.: Symmetry and Integration Methods for Differential Equations. Springer, New York (2002) · Zbl 1013.34004
[3] Hirota, R; Bullough, RK (ed.); Caudrey, PJ (ed.), Direct methods in soliton theory, 157-176, (1980), Berlin
[4] Hrota, R, Exact N-soliton solutions of the wave equation of long wave in shallow-water and in nonlinear lattice, J. Math. Phys., 14, 810-814, (1973) · Zbl 0261.76008
[5] Ablowitz, M.J., Clarkson, P.A.: Solitons; Nonlinear Evolution Equations and Inverse Scattering. Cambridge University Press, Cambridge (1991) · Zbl 0762.35001
[6] Boiti, M; Pempinelli, F; Pogrebkov, AK; Prinari, B, Inverse scattering theory of the heat equation for a perturbed one-soliton potential, J. Math. Phys., 43, 1044, (2002) · Zbl 1059.35112
[7] Ganguly, A; Das, A, Generalized Korteweg-de Vries equation induced from position-dependent effective mass quantum models and mass-deformed soliton solution through inverse scattering transform, J. Math. Phys., 55, 112102, (2014) · Zbl 1319.35217
[8] Rangwala, AA; Rao, JA, Bäcklund transformations, soliton solutions and wave functions of Kaup-Newell and wadati-konno-ichikawa systems, J. Math. Phys., 31, 1126, (1990) · Zbl 0704.58024
[9] Karasu, A; Sakovich, SY, Bäcklund transformation and special solutions for the Drinfeld-Sokolov-Satsuma-Hirota system of coupled equations, J. Phys. A: Math. Gen., 34, 7355-7358, (2001) · Zbl 0983.35116
[10] Matveev, V.A., Salle, M.A.: Darboux Transformation and Soliton. Springer, Berlin (1991) · Zbl 0744.35045
[11] Zhao, HH; Zhao, XJ; Hao, HQ, Breather-to-soliton conversions and nonlinear wave interactions in a coupled Hirota system, Appl. Math. Lett., 61, 8-12, (2016) · Zbl 1347.35068
[12] Guo, R; Hao, HQ, Breathers and localized solitons for the Hirota-Maxwell-Bloch system on constant backgrounds in erbium doped fibers, Ann. Phys., 344, 10-16, (2014) · Zbl 1343.81265
[13] Guo, R; Hao, HQ, Breathers and multi-soliton solutions for the higher-order generalized nonlinear Schrödinger equation, Commun. Nonlinear Sci. Numer. Simul., 18, 2426-2435, (2013) · Zbl 1304.35641
[14] Gesztesy, F., Holden, H.: Soliton Equations and Their Algebro-Geometric Solutions I: (\(1+1\))-Dimensional Continuous Models. Cambridge University Press, New York (2003) · Zbl 1061.37056
[15] Gesztesy, F., Holden, H.: Soliton Equations and Their Algebro-Geometric Solutions II: (\(1+1\))-Dimensional Discrete Models. Cambridge University Press, New York (2008) · Zbl 1151.37056
[16] Nakamura, A, A direct method of calculating periodic wave solutions to nonlinear evolution equations. I. exact two-periodic wave solution, J. Phys. Soc. Jpn., 47, 1701-1705, (1979) · Zbl 1334.35006
[17] Nakamura, A, A direct method of calculating periodic wave solutions to nonlinear evolution equations. II. exact one- and two-periodic wave solution of the coupled bilinear equations, J. Phys. Soc. Jpn., 48, 1365-1370, (1980) · Zbl 1334.35250
[18] Fan, EG; Hon, YC, Quasiperiodic waves and asymptotic behaviour for bogoyavlenskii’s breaking soliton equation in (\(2+1\)) dimensions, Phys. Rev. E, 78, 036607, (2008)
[19] Fan, EG; Hon, YC, On a direct procedure for the quasi-periodic wave solutions of the supersymmetric ito’s equation, Rep. Math. Phys., 66, 355-365, (2010) · Zbl 1236.81114
[20] Fan, EG, Supersymmetric KdV-Sawada-Kotera-Ramani equation and its quasi-periodic wave solutions, Phys. Lett. A, 374, 744-749, (2010) · Zbl 1235.35242
[21] Ma, WX; Zhou, RG; Gao, L, Exact one-periodic and two-periodic wave solutions to Hirota bilinear equations in (\(2+1\)) dimensions, Mod. Phys. Lett. A, 21, 1677-1688, (2009) · Zbl 1168.35426
[22] Fan, EG, Quasi-periodic waves and an asymptotic property for the asymmetrical Nizhnik-Novikov-Veselov equation, J. Phys. A: Math. Theor., 42, 095206, (2009) · Zbl 1165.35044
[23] Chen, YR; Song, M; Liu, ZR, Soliton and Riemann theta function quasi-periodic wave solutions for a (\(2+1\))-dimensional generalized shallow water wave equation, Nonlinear Dyn., 82, 333-347, (2015) · Zbl 1348.76038
[24] Qiao, ZJ; Fan, EG, Negative-order Korteweg-de Vries equtions, Phys. Rev. E, 86, 016601, (2012)
[25] Zhao, ZL; Han, B, Quasiperiodic wave solutions of a (\(2+1\))-dimensional generalized breaking soliton equation via bilinear Bäcklund transformation, Eur. Phys. J. Plus, 131, 128, (2016)
[26] Wang, YH; Chen, Y, Binary Bell polynomial manipulations on the integrability of a generalized (\(2+1\))-dimensional Korteweg-de Vries equation, J. Math. Anal. Appl., 400, 624-634, (2013) · Zbl 1258.35180
[27] Kovalyov, M, Uncertainty principle for the nonlinear waves of the Korteweg-de Vries equation, Chaos Solitons Fractals, 32, 431-444, (2007) · Zbl 1139.35087
[28] Toda, K; Yu, SJ, The investigation into the Schwarz-Korteweg-de Vries equation and the Schwarz derivative in (\(2+1\)) dimensions, J. Math. Phys., 41, 4747-4751, (2000) · Zbl 1031.37062
[29] Peng, YZ, A new (\(2+1\))-dimensional KdV equation and its localized structures, Commun. Theor. Phys., 54, 863-865, (2010) · Zbl 1220.35154
[30] Lü, X; Tian, B; Zhang, HQ; Xu, T; Li, H, Generalized (\(2+1\))-dimensional gardner model: bilinear equations, Bäcklund transformation, Lax representation and interaction mechanisms, Nonlinear Dyn., 67, 2279-2290, (2012) · Zbl 1247.35107
[31] Wang, YP; Tian, B; Wang, M; Wang, YF; Sun, Y; Xie, XY, Bäcklund transformations and soliton solutions for a (\(2+1\))-dimensional Korteweg-de Vries-type equation in water waves, Nonlinear Dyn., 81, 1815-1821, (2015) · Zbl 1348.37108
[32] Lü, X, New bilinear Bäcklund transformation with multisoliton solutions for the (\(2+1\))-dimensional Sawada-Kotera model, Nonlinear Dyn., 76, 161-168, (2014) · Zbl 1319.35222
[33] Huang, Y, New no-traveling wave solutions for the Liouville equation by Bäcklund transformation method, Nonlinear Dyn., 72, 87-90, (2013)
[34] Fan, EG; Chow, KW, Darboux covariant Lax pairs and infinite conservation laws of the (\(2+1\))-dimensional breaking soliton equation, J. Math. Phys., 52, 023504, (2011) · Zbl 1314.35138
[35] Fan, EG, The integrability of nonisospectral and variable-coefficient KdV equation with binary Bell polynomials, Phys. Lett. A, 375, 493-497, (2011) · Zbl 1241.35176
[36] Fan, EG; Hon, YC, Super extension of Bell polynomials with applications to supersymmetric equations, J. Math. Phys., 53, 013503, (2012) · Zbl 1273.81107
[37] Wadati, M; Sanuki, H; Konno, K, Relationships among inverse method, Bäcklund transformation and an infinite number of conservation laws, Prog. Theor. Phys., 53, 419-436, (1975) · Zbl 1079.35506
[38] Konno, K., Wadati, M.: Simple derivation of Bäcklund transformation from Riccati form of inverse method. Prog. Theor. Phys. 53, 1652-1656 (1975) · Zbl 1079.35505
[39] Ma, WX, Lump solutions to the Kadomtsev-Petviashvili equation, Phys. Lett. A, 379, 1975-1978, (2015) · Zbl 1364.35337
[40] Ma, WX; Qin, ZY; Lü, X, Lump solutions to dimensionally reduced p-gkp and p-gbkp equations, Nonlinear Dyn., 84, 923-931, (2016) · Zbl 1354.35127
[41] Lü, X; Ma, WX, Study of lump dynamics based on a dimensionally reduced Hirota bilinear equation, Nonlinear Dyn., 85, 1217-1222, (2016) · Zbl 1355.35159
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.